# SDR REXA2024071600542

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 34,347 hours, 24,849 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lug
- Part number: SH67036600
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE RH AFT OVER WING EMERGENCY EXIT SH670-36600 SN# SB0910 A VISUAL CRACK CAN BE SEEN UNDER THE UPPER AFT LUG.  REPAIRED THE R/H AFT EMERGENCY EXIT TOP EDGE MEMBER AFT LUG IAW ENDEAVOR AIR EA CRJ952-16903REV IR DATED 6-25-24
